Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Disturbed sleep. Taking Eption, Seloken, Ecosprin, Acitrom, Zolfresh. History of stroke. Medicinal side-effects causing disturbed sleep?

i am taking eption 2 tablets daily after i had a stroke in january 2012. since then i am having this medicine daily along with selekon, ecosprin and acitrom 2. how long i have to take this medicine. i can t able to sleep smoothly at night. is this the side effect of the medicines. i am also taking zolfresh 5 mg at night to sleep. kindly advice me soon.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Following a stroke some of the medications have to be taken life long. Have a regular follow up with your physician and he will advice which one's to continue at each visit. Your medication includes beta blockers which can be associated with sleep disturbances in some patients. You can ask your physician to change over (if possible) to an alternative. Sleep medication also can be similarly changed or dose adjusted. You need to understand that medications are must in your case.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor